# SDR DALA2024050604929

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38732
- Aircraft time: 33,193 hours, 12,288 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: UNKNOWN
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

SHIP 3949 -UFC- PERFORMED GO AROUND DUE TO TRAILING EDGE FLAP LOCK OUT ON APPROACH ATL. CORRECTIVE ACTION: MAINTENANCE FOUND RIGHT OB TRANSMISSION POPPED AND TRANSMISSION LOW ON OIL. RESET DPI AND SERVICED TRANSMISSION PER B737 FIM 27-51 AND AMM 12-22.
